Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

I sincerely pray to the GOD for your miraculous and total recovery from your health problem.

Best Answer

Thank you..I have aspirations in my life and I can't afford to lose any more cognitive ability. It's gave me ADHD symptoms too, when I don't even have ADHD. I can no longer concentrate or learn as quickly as I used to.

Best Answer

I didn't know what the medication was, my parents said I needed it (severe anxiety/depression) I didn't know it was affiliated with strokes and I'm asking if it caused them. Because I would like to know if there's a possibility they could come back.

Best Answer

I'm off Risperdal now. Been off it for 5 years.

Best Answer

1. Be bold and brave.
2. Develop self confidence.
3. Have some deviation from other serious works for log time.
4. Read some good books
5. Spend most of time with those who can appreciate your deeds. I am sure you will be alright. You will not get strokes again. You will be alright.

Best Answer

Thanks for BA

Best Answer
2 More Responses

No one can predict that.

Best Answer

Hope not :-) x

Best Answer

Related Questions